Oral Contraceptives Hair Thinning Loss: Did you Know?

June 20th, 2011

/* var quicktagsL10n = {
quickLinks: "(Quick Links)",
wordLookup: "Enter a word to look up:",
dictionaryLookup: "Dictionary lookup",
lookup: "lookup",
closeAllOpenTags: "Close all open tags",
closeTags: "close

tags”,
enterURL: “Enter the URL”,
enterImageURL: “Enter the URL of the image”,
enterImageDescription: “Enter a description of the image”,
fullscreen: “fullscreen”,
toggleFullscreen: “Toggle fullscreen mode”
};
try{convertEntities(quicktagsL10n);}catch(e){};
/* ]]> */

edToolbar()

Oral Contraceptives Hair Thinning Loss Cause for Concern

For the egg to get fertilized during human reproduction, the ovulation period gets initiated where thickening of the uterus takes place and levels of estrogen start rising at every cycle of menstruation. It is important to note that some of the oral contraceptives have a side effect of hair thinning and loss. Progesterone is a hormone very important in the reproductive process, and starts rising after the process or ovulation. Once the egg that gets fertilized implants itself in the wall of the uterus, the occurrence of conception takes place.

Levels of progesterone as well as estrogen start dropping, when conception does not happen and this leads to menstruation. To terminate or control pregnancy, contraceptives termed as BCP or birth control pills are taken. By taking these contraceptives, ovulation gets prevented and levels of estrogen and progesterone are maintained. Eggs are not released by the ovaries and levels of estrogen do not rise. If you have been taking oral contraceptives there are certain risks involved which you need to be aware of. Provillus and Nisim International products can be best considered in the case of hair loss.

In the event of hair loss a good idea would be to follow online tips on how to keep hair healthy and strong despite intake of oral contraceptives. A large number of women do suffer from hair loss side effects when oral contraceptives are taken. While taking these contraceptives, smoking should be avoided as chances of heart attacks can rise and clotting of blood can also take place. One of the most common side effects is loss of hair. Hair loss can take place in women through shedding that is induced by drugs and by losing hair genetically as a regular pattern occurring in females.

Shedding of hair that takes place is also clinically termed as telogen effluvium – cause due to consumption of oral contraceptives. Hair moves to a resting phase which leads to shedding of hair when oral contraceptives are consumed. Spontaneous shedding of hair takes place before the new cycle of growth is entered. During the period when oral contraceptives are taken, hair in large amounts is lost. Online tips on how to keep hair healthy and strong prove to be very beneficial for those women who have been experiencing unprecedented loss of hair.

Hair shedding can take place when birth control pills are discontinued too, or while switching over to different kinds of birth control pills or while starting to take pills for birth control. Before taking oral contraceptives women should be aware of the fact that some of the oral contraceptives have a side effect of hair thinning and loss. Added loss of hair can take place when contraceptive pills are taken when the woman is already passing through a hair loss phase due to genetic predisposition. Oral contraception pills raise the level of progesterone higher than estrogen which contributes more to the hair loss process. In such a case considering Provillus and Nisim International products can be a worthwhile choice for women who have been on birth control pills for some time.

edCanvas = document.getElementById(‘content’);

Tags: , , , , , , , , , ,

Leave a Reply

Filled Under: Hair, Hair Loss